# SDR C2XA03CL160

- Difficulty date: September 4, 2003
- Submitted: September 6, 2003
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2015. THE CREW REPORTED THAT THE FORWARD MID CABIN CEILING OVER WING EMERGENCY EXIT SIGN WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD MID CABIN OVER WING EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
